# SDR DALA2025031201941

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848122) CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 AT LEVEL RBL19 AFT CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL AND FASTENERS LOC. BETWEEN BS767 TO BS787 AT LEVEL RBL19 AFT CARGO COMPARTMENT AS PER B737-800 SRM51-40-02 DWG 146A0081.
